snubbr.com

Do not pick your skin while on Murad Resurgence

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Okay so yesterday I had a really big blackhead on the tip of my nose... and I squeezed it. then, a patch of my skin peeled off! and it wasn't even dead skin! now it's a huge red patch that looks like a scrape... has this happened to anyone else? oh, and to top it all off makeup will not stay on it whatsoever...

Comments (14)

Your question was: Do not pick your skin while on Murad Resurgence.

I did that on the side of my face and I think I have the same thing as you. Do you have any pics?..

Comment #1

Yeah, it's very important not to pick your skin, as the tablets, no matter what dose your on, WILL make your skin more fragile and each persons skin reacts differently so it may be , for you, more fragile than others!Hope it gets better soon!..

Comment #2

Yep! Happened a couple times and i've tried to be really careful ever since cause scabbing is bad but whiteheads are worse so I know I'll pick.......I think it's very normal! No worries...

Comment #3

Ive been on it for almost a month... here's a pic:.

 Reduced 68%.

415 x 312 (14.18K).

 ..

Comment #4

I made that mistake when I was on Murad Resurgence too. what kind of makeup are you using? if you are using liquid then it probably wont stick. I would just use your normal makeup all over your face, and use a mineral powder on the raw spot. that should stick. it worked for me! good luck with the rest of your course!!..

Comment #5

Hi, Sometimes it is so uncomfortable and puss filled that we feel like forced to pick them. And I have seen in Acne.Org about the zit. Is zit and pick same in meaning? And when to pick the acne, what do you do when therez a puss fulled acne sometimes a bit deeper inside the skin. Please let me know asap, I feel a large lump has begun to grow now. Do I wait for it to ripe and then zit or do something else to completely stop and remove the acne lump.....

Comment #6

Yep, that's what happens, I was using Retin-A which is isotretenoin in a gel form and my skin became sooo sensitive that it would rip off just as your describing. I've been on Murad Resurgence for 3 weeks now and just ripped the skin off of the side of my nose popping a blackhead. PLEASE be careful, it's not worth the potential scarring. The other thing is your skin HEALS SLOWER on Murad Resurgence, what used to take a few days to heal is taking weeks now. So be gentle..

Comment #7

Thanks for the replies! i'm home from school today because I look like fucking rudolph... I hope it heals soon..

Comment #8

All the bloody time! And you know what I don't even take Murad Resurgence, I do use isotrex gel though and I think this reaction from picking happens with whatever form of isotretinoin your using. Its a bummer...

Comment #9

That happened to me as well. The thin scab fell off in a few days and you couldn't even tell it had been there. Hopefully the same will happen for you...

Comment #10

No, a zit is a pimple...You should go to the dermatologist and have them inject it. Do not attempt to pop a cyst...

Comment #11

Yeah it's happened to me. Skin gets really thin. Be careful...

Comment #12

Yea you were right! today I noticed it was starting to peel up a bit on one side so I pulled it off... no trace of it! thank god...

Comment #13

I remember during my first course I had the first breakout of hard whiteheads on my chin and I decided to pop them. I was in pain and they didn't leave for probably a month when it could have been only a week if I left it alone. Luckily, I have experience so course 2 should go well..

Comment #14


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.